# SDR UALA2011011200175

- Difficulty date: January 11, 2011
- Submitted: January 13, 2011
- Operation: Air carrier
- Aircraft: N769UA
- Make and model: Boeing 777222
- Aircraft serial: 26921
- Aircraft time: 62,262 hours, 11,404 cycles
- Engine: Pwa PW4077
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 8100035701
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MID AFT GALLEY CENTER EMERGENCY LIGHT INOP BETWEEN GALLEY CARTS.  REPLACED LIGHT ASSY LIGHT OP CHECKED OKAY.
